Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 44, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 18, 2012, 6:08 PM CDT for Calumet County, Manitowoc County, Winnebago County, Wisconsin. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 18, 2012, 6:08 PM CDT (23:08 UTC)
- Expired
- Jun 18, 2012, 6:45 PM CDT
- In force
- 37 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Calumet County, WI, Manitowoc County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 55 km from the middle of the area, began a volume at 23:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 18, 6:38 PM CDT | HAIL 0.5 | New Holstein, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 18, 12:24 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 11.1 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 67 J/kg
- Mixed-layer CIN
- -387 J/kg
- Mixed-layer LCL
- 1455 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 382 m²/s²
- 0-3 km storm-relative helicity
- 524 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
419
WUUS53 KGRB 182308
SVRGRB
WIC015-071-139-182345-
/O.NEW.KGRB.SV.W.0044.120618T2308Z-120618T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
608 PM CDT MON JUN 18 2012
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CALUMET COUNTY IN EAST CENTRAL WISCONSIN...
MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN...
SOUTHEASTERN WINNEBAGO COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 645 PM CDT
* AT 604 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
EAST OF OSHKOSH...AND MOVING EAST AT 50 MPH.
* LOCATIONS IMPACTED INCLUDE...
MANITOWOC...CHILTON...BRILLION...ST ANNA...VALDERS...CLEVELAND...
STOCKBRIDGE AND QUINNEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4391 8858 4421 8827 4418 8752 4414 8756
4410 8764 4405 8764 4389 8773 4389 8816
4393 8817 4393 8839 4389 8841
TIME...MOT...LOC 2307Z 284DEG 45KT 4403 8833
WIND...HAIL 60MPH 1.00IN
$$
MPC2 follow-up statements
859
WWUS53 KGRB 182327
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
627 PM CDT MON JUN 18 2012
WIC139-182336-
/O.CAN.KGRB.SV.W.0044.000000T0000Z-120618T2345Z/
WINNEBAGO WI-
627 PM CDT MON JUN 18 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WINNEBAGO COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED ACROSS THE WARNED
AREA. SCATTERED THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS WINNEBAGO
COUNTY THROUGH 7 PM. SOME OF THE STORMS COULD PRODUCE BRIEF HEAVY
RAIN AND GUSTY WINDS.
LAT...LON 4421 8827 4418 8752 4414 8756 4410 8764
4405 8764 4389 8773 4389 8816 4393 8817
4393 8832
TIME...MOT...LOC 2326Z 272DEG 58KT 4403 8786
$$
WIC015-071-182345-
/O.CON.KGRB.SV.W.0044.000000T0000Z-120618T2345Z/
CALUMET WI-MANITOWOC WI-
627 PM CDT MON JUN 18 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MANITOWOC AND
CALUMET COUNTIES UNTIL 645 PM CDT...
AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
VALDERS...OR 15 MILES WEST OF MANITOWOC...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
MANITOWOC...CLEVELAND...WHITELAW...SPRING VALLEY...OSMAN...
BRANCH...SHOTO AND TWO RIVERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 4421 8827 4418 8752 4414 8756 4410 8764
4405 8764 4389 8773 4389 8816 4393 8817
4393 8832
TIME...MOT...LOC 2326Z 272DEG 58KT 4403 8786
WIND...HAIL 60MPH 1.00IN
$$
ECKBERG540
WWUS53 KGRB 182342
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
642 PM CDT MON JUN 18 2012
WIC015-071-182350-
/O.EXP.KGRB.SV.W.0044.000000T0000Z-120618T2345Z/
CALUMET WI-MANITOWOC WI-
642 PM CDT MON JUN 18 2012
...THE SEVERE THUNDERSTORM WARNING FOR MANITOWOC AND EASTERN CALUMET
COUNTIES WILL EXPIRE AT 645 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SCATTERED THUNDERSTORMS WILL MOVE ACROSS EASTERN CALUMET
AND MANITOWOC COUNTIES THROUGH 715 PM CDT. THE STRONGER STORMS ACROSS
MANITOWOC COUNTY COULD STILL PRODUCE HAIL A HALF INCH IN DIAMETER
AND GUSTY WINDS.
LAT...LON 4421 8827 4418 8752 4414 8756 4410 8764
4405 8764 4389 8773 4389 8816 4393 8817
4393 8832
TIME...MOT...LOC 2340Z 272DEG 58KT 4402 8755
$$
ECKBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 2:55 PM CDT, 3 hours 13 minutes earlier.
Area forecast discussion, Jun 18, 2:55 PM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 255 PM CDT MON JUN 18 2012 .SYNOPSIS..VERY ACTIVE WEATHER WITH SEVERAL ROUNDS OF THUNDERSTORMS THE NEXT COUPLE DAYS...WITH SOME POSSIBLY SEVERE. BROAD UPR TROF OVER MUCH OF THE NRN CONUS WL AMPLIFY THE NEXT COUPLE DAYS AS MAJOR SHRTWV ROTATES THROUGH THE LARGE SCALE TROF AND OUT TO THE NE. BEYOND THAT...PATTERN WL TREND TOWARD ONE WITH BROAD UPR HIGH ANCHORED OVER THE CENTRAL PLAINS AND RIDGING NWD ACRS THE NRN PLAINS/PRAIRIE PROVINCES OF CANADA...WITH TROFS NEAR THE WEST COAST AND OVER THE NERN CONUS. TEMPS WL BE SIG ABV NORMAL FOR THE NEXT COUPLE DAYS...AND NOW THAT WIDESPREAD RAINFALL HAS OCCURRED ACRS THE AREA IT WL BE HUMID AS WELL. TEMPS WL TREND BACK CLOSER TO NORMAL AND DRIER AIR WL SETTLE INTO THE FCST AREA BY THE UPCOMING WEEKEND. PCPN AMNTS WL LIKELY END UP ABV NORMAL FOR THE PERIOD...MAINLY DUE TO THE SEVERAL ROUNDS OF TSTMS EXPECTED THE NEXT COUPLE DAYS. ALTHOUGH PCPN CHCS WL CONT ON INTO THE MIDDLE TO LATTER PART OF THE FCST...THE PATTERN DOESN/T APPEAR AS FAVORABLE FOR HVY PCPN BY THAT POINT. && .SHORT TERM...TNGT/TUE. CONCERN IS ONGOING CONVECTION. EXPECT CELLS WITHIN LINE TO CONGEAL DURING THE NEXT COUPLE HOURS...THEN SAG/BUILD SWD. AS THAT HAPPENS...THE MAIN THREAT WL CHG FM HAIL TO WIND. WILL ALSO SEE AN INCREASED THREAT OF HEAVY RAIN/URBAN FLOODING AS THE COVERAGE INCREASES. QUESTIONS EXIST ABOUT THE EVOLUTION OF THE CONVECTION LATER TNGT. SOME INDICATION THAT WSW/ENE LINE WL LINGER ACRS THE AREA WELL INTO THE NGT...WITH AN INCREASED RISK OF FLOODING. CONSIDERED A FLASH FLOOD WATCH...BUT GIVEN DRY CONDITIONS RECENTLY RIVERS WL BE ABLE TO TAKE A LOT OF WATER. NEED TO SEE HOW SITN EVOLVES THE NEXT FEW HOURS...CAN ALWAYS ISSUE LATER IF NEEDED. FRONT/REMNAMTS OF OUTFLOW SHOULD LIFT NWD TOMORROW. HOT/HUMID CONDITONS WL SPREAD NWD ACRS THE FCST AREA IN IT/S WAKE. SHIFTED POPS NWD DURING THE DAY. .LONG TERM...WED NGT THROUGH NEXT TUE. KEY TO THE EARLY PART OF THIS FCST PERIOD WL BE THE MOVEMENT OF THE FRONTAL BOUNDARY. USED BLEND OF GUID TO PLACE POPS. MED RANGE MODELS TRENDED TOWARD WHAT ECMWF HAD YDA...WITH MAIN FRONT GETTING DRIVEN WELL S IN LATER PERIODS. SO ALTHOUGH PCPN CHCS WL CONT AT TIMES...THE THREAT OF HEAVY PCPN WON/T BE AS GREAT. TEMPS WL ALSO RETURN BACK CLSOER TO TO NORMAL. .AVIATION...FOR 18Z TAF ISSUANCE. A COOL FRONT WILL DROP ACROSS NORTHERN WISCONSIN TODAY BEFORE STALLING ACROSS CENTRAL WISCONSIN TONIGHT...THEN LIFTING BACK NORTH ON TUESDAY. SHOWERS AND STORMS ARE EXPECTED TO REDEVELOP THIS AFTERNOON ALONG THIS BOUNDARY. SOME STORMS MAY TURN SEVERE WITH STRONG GUSTY WINDS AND LARGE HAIL AS THE MAIN THREATS. MVFR STRATO-CU CIGS WILL LIKELY REMAIN IN PLACE ACROSS MOST OF THE TAF SITES THIS AFTERNOON AND THEN SINK SOUTH WITH THE FRONT. STORMS WILL LIKELY DISSIPATE WITH LOSS OF HEATING BY MID-EVENING AND THEN RE-FIRE OVER MINNESOTA TONIGHT. SOME STORMS FROM MINNESOTA MAY TRY TO MOVE INTO CENTRAL AND NORTH- CENTRAL WISCONSIN LATE TONIGHT INTO TUESDAY MORNING. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SKOWRONSKI
Hazardous weather outlook, Jun 18, 5:58 PM CDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 558 PM CDT MON JUN 18 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-191100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 558 PM CDT MON JUN 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS...SOME WITH STRONG WINDS AND LARGE HAIL...ARE EXPECTED OVER EAST-CENTRAL WISCONSIN THIS EVENING. SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVERNIGHT...MAINLY OVER CENTRAL AND EAST-CENTRAL WISCONSIN...BUT THE PRIMARY RISK AT THAT TIME WILL BE HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY MORNING...AND ACROSS THE NORTH TUESDAY AFTERNOON AND TUESDAY NIGHT. THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE AREA WEDNESDAY AND WEDNESDAY NIGHT. SEVERE STORMS WITH DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE ACROSS THE NORTH TUESDAY...AND ACROSS THE AREA WEDNESDAY INTO WEDNESDAY EVENING. .SPOTTER INFORMATION STATEMENT... ANY REPORTS OF HAIL...STRONG WINDS...OR RAINFALL TOTALS OVER 1 INCH SHOULD BE FORWARDED TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-191100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 558 PM CDT MON JUN 18 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THUNDERSTORMS WITH GUSTY WINDS ARE EXPECTED OVERNIGHT. SOUTH WINDS WILL GENERATE WAVES THAT MAY BE HAZARDOUS TO SMALL CRAFT FOR MUCH OF THE NIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY GUSTY SOUTH WINDS ON TUESDAY INTO TUESDAY NIGHT MAY PRODUCE WAVES HAZARDOUS TO SMALL CRAFT. IN ADDITION...THUNDERSTORMS COULD POSE A HAZARD TO BOATERS AT TIMES TUESDAY THROUGH WEDNESDAY NIGHT. JS
In the hours before
Local storm report, Jun 18, 5:14 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
514 PM CDT MON JUN 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM HAIL NEENAH 44.18N 88.44W
06/18/2012 M1.25 INCH WINNEBAGO WI TRAINED SPOTTER
0512 PM HAIL NEENAH 44.18N 88.44W
06/18/2012 M0.75 INCH WINNEBAGO WI TRAINED SPOTTER
&&
BERSCHSpecial weather statement, Jun 18, 5:17 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 517 PM CDT MON JUN 18 2012 WIZ022-039-040-182315- BROWN-DOOR-KEWAUNEE- 517 PM CDT MON JUN 18 2012 ...STRONG THUNDERSTORMS APPROACHING DOOR COUNTY... AT 513 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS 18 MILES SOUTHWEST OF STURGEON BAY...MOVING EAST AT 50 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... KOLBERG...DYCKESVILLE...STURGEON BAY AND CLAY BANKS. GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY INDOORS UNTIL THE STORM PASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. EB
Local storm report, Jun 18, 5:19 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
519 PM CDT MON JUN 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0519 PM HAIL MENASHA 44.20N 88.44W
06/18/2012 M1.00 INCH WINNEBAGO WI TRAINED SPOTTER
&&
BERSCHLocal storm report, Jun 18, 5:24 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
524 PM CDT MON JUN 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL NEENAH 44.18N 88.44W
06/18/2012 M1.25 INCH WINNEBAGO WI TRAINED SPOTTER
&&
PATHSpecial weather statement, Jun 18, 5:35 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 535 PM CDT MON JUN 18 2012 WIZ022-040-182330- DOOR-KEWAUNEE- 535 PM CDT MON JUN 18 2012 ...STRONG THUNDERSTORM IN NORHEAST KEWAUNEE COUNTY... AT 530 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTHEASTERN KEWAUNEE COUNTY...MOVING EAST AT 50 MPH. PENNY SIZE HAIL...WINDS UP TO 50 MPH...CONTINUOUS CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CLAY BANKS AND ALGOMA GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY INDOORS UNTIL THE STORM PASSES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. EB
Local storm report, Jun 18, 5:38 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
538 PM CDT MON JUN 18 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM HAIL NEENAH 44.18N 88.44W
06/18/2012 M1.25 INCH WINNEBAGO WI AMATEUR RADIO
0520 PM HAIL 2 S APPLETON 44.23N 88.40W
06/18/2012 M1.00 INCH CALUMET WI AMATEUR RADIO
0526 PM HAIL 2 E MENASHA 44.20N 88.40W
06/18/2012 M1.00 INCH CALUMET WI AMATEUR RADIO
0535 PM TSTM WND GST APPLETON 44.26N 88.40W
06/18/2012 E55 MPH OUTAGAMIE WI TRAINED SPOTTER
LAWRENCE UNIVERSITY CAMPUS
&&
BERSCHThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 4:03 AM CDT | Special Marine Warning | GRB | 87 min | |
| Jun 18, 1:34 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Oneida | 56 min |
| Jun 18, 2:14 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon | 46 min |
| Jun 18, 2:28 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Lincoln, Oconto | 47 min |
| Jun 18, 2:58 PM CDT | Severe Thunderstorm Warning | GRB | Marathon | 47 min |
| Jun 18, 3:22 PM CDT | Tornado Warning | GRB | Marathon | 23 min |
| Jun 18, 3:28 PM CDT | Severe Thunderstorm Warning | GRB | Menominee, Portage, Shawano, Waupaca | 47 min |
| Jun 18, 3:41 PM CDT | Tornado Warning | GRB | Langlade, Marathon, Menominee, Shawano | 34 min |
| Jun 18, 3:44 PM CDT | Severe Thunderstorm Warning | GRB | Marinette | 31 min |
| Jun 18, 3:47 PM CDT | Special Marine Warning | GRB | 88 min | |
| Jun 18, 3:48 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Shawano | 42 min |
| Jun 18, 3:55 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Portage, Shawano, Waupaca | 41 min |
| Jun 18, 3:58 PM CDT | Severe Thunderstorm Warning | GRB | Marinette, Oconto | 47 min |
| Jun 18, 4:07 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Menominee, Shawano | 20 min |
| Jun 18, 4:19 PM CDT | Tornado Warning | GRB | Marinette, Oconto | 26 min |
| Jun 18, 4:45 PM CDT | Special Marine Warning | GRB | 90 min | |
| Jun 18, 4:51 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Winnebago | 39 min |
| Jun 18, 5:12 PM CDT | Special Marine Warning | GRB | 75 min | |
| Jun 18, 5:30 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Manitowoc, Outagamie, Winnebago | 45 min |
| Jun 18, 5:31 PM CDT | Special Marine Warning | GRB | 89 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.